The Analysis for an SEIS Epidemic Model with Nonlinear Incidence Rate
|更新时间:2026-07-10
|
The Analysis for an SEIS Epidemic Model with Nonlinear Incidence Rate
Vol. 15, Issue 5, Pages: 111-114(2010)
作者机构:
齐齐哈尔大学理学院
作者简介:
基金信息:
DOI:
CLC:O175.2
Published:2010
稿件说明:
移动端阅览
LU Xue-juan. The Analysis for an SEIS Epidemic Model with Nonlinear Incidence Rate[J]. 2010, 15(5): 111-114.
DOI:
LU Xue-juan. The Analysis for an SEIS Epidemic Model with Nonlinear Incidence Rate[J]. 2010, 15(5): 111-114.DOI:
The Analysis for an SEIS Epidemic Model with Nonlinear Incidence Rate
摘要
讨论了一类具有常数输入且传染率为非线性的SEIS流行病数学模型
给出了决定疾病灭绝和持续生存的基本再生数R0.当R01时
无病平衡点全局渐近稳定;当R01时
利用第二加性复合矩阵证明了唯一地方病平衡点的全局渐近稳定性.
Abstract
In this paper
an epidemic model with constant input and nonlinear incidence rate is investigated
and the basic reproductive number R0 which determines the outcome of the infectious disease is found.The disease-free equilibrium is globally asymptotical when R01.Using second additive compound matrix proves that the unique endemic equilibrium is globally asymptotical stable when R01.